Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Taken medication for ear infection. Now swollen labia minora. Surgery required?

When I was in 7th grade I was put on medication to treat an ear infection an was warned that I might get a yeast infection from the medicine , i didnt but after I finished taking these pills I noticed my labia minora was very swollen and have been like this now for a few years its embarrassing and I want to get rid of it non surgically if possible ? Thank you for your time !
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
thanks for using health care magic.
The first step in getting rid of your present condition is understanding or getting a right diagnosis of what really is the affection you are suffering from. I agree with what you were told, that antibiotics ( broad spectrum antibiotics) can predispose to yeast infection because the cause a disequilibrium in mutually living organisms thereby making the yeast to outgrow.
However, we cannot be certain its a yeast infection that is causing you your troubles unless you get examined and appropriate tests such as a vaginal swap for microscopy, pH, KOH etc are done.
Yeast infection is treated non surgically as well as other vulval infections unless in the case of a gland abscess or cyst where an incision and drainage will be needed.
So i will advise you to see your doctor for appropriate examination and tests.
Best regards
Dr. Achuo
Answered: Sun, 17 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor